Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have PCOS. Had unprotected sex. Sore breasts and nausea. Advice?

I am 22. I have PCOS. I had sex with my ex on friday night, 22nd march, and the condom slipped off. I took the morning after pill last sunday, 24th march with some minor nausea. I havent had any bleeding yet, I dont know when my period is due since it is very irregular. I have been having sore breasts time to time but not consistently. I want to know if it common to not have any bleeding a week after taking the MAP? Thanks!
Asked On : Thu, 4 Apr 2013
Answers:  2 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
It is not very common that bleeding does not occur after 7 days of taking morning after pills, it may be because of PCOS. So you don't worry.
You should consult a gynaecologist for urine, blood test and ultrasonography to rule out pregnancy.
Good Luck.
Take care.
Answered: Sun, 7 Jul 2013
I find this answer helpful
General & Family Physician Dr. Vidya KR's  Response
Hi, Thanks for using HCM.

Bleeding after taking morning after pill is one of the side effect.need not cause bleeding always. as its a hormonal preparation, causes variation in hormonal level and results in bleeding.
Morning after pill should be taken with in 72 hours of unprotected intercourse, 2 doses with 12 hr gap.
Get UPT done to rule out pregnancy.
Consult your doctor for examination and management.
Hope I answered your question. Feel free to ask me if you have any further queries.
Wish you good health. Take

Dr. Vidya
Answered: Mon, 8 Jul 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor